# SDR QXEA200700129

- Difficulty date: February 3, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 41 hours, 28 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shaft
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT NR 2360: FUSELAGE DOOR WARNING LIGHT ILLUMINATED CLIMBING  THROUGH 18000 FEET.  RAN CHECKLIST.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED AIRCRAFT FUSELAGE DOORS.  FOUND FWD CARGO DOOR HANDLE PARTIALLY CLOSED.  INSPECTED FWD CARGO DOOR AND LOCKING MECHANISM.  NO DEFECTS NOTED.  CLEANED AND LUBED FWD CARGO DOOR HANDLE SHAFT.  OPS CHECK NORMAL IAW AMM TASK 31-62-00-710-801 AND SUBTASK 31-62-00-710-001(A)(2).  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
